# SDR AU980050

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- Propeller: Hartzl HCB5MP3
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Seal
- Part number: 3022374
- Condition: Failed
- Location: Lt Eng Tach
- Stage of operation: CR
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE GAS GENERATOR TACHO GENERATOR SHAFT SEAL FAILED.
